# SDR 98ZZZX3412

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35513
- Make and model: Cessna 172I
- Aircraft serial: 17256807
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 0541153
- Condition: Broken
- Location: Mlg
- Component: 0541121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD NUT BROKE OFF ON THE LANDING GEAR U-BOLT WHICH CAUSED THE OUTER LANDING GEAR SUPPORT BRACKET TO CRACK.  THIS IS A RENTAL AIRPLANE AND NO ONE REPORTED A HARD LANDING OR ANYTHING ELSE (BOTH SIDES BROKE; LT BOLT, LT SUPPORT.  RT BOLT, RT SUPPORT.
